MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

ROCHE DIAGNOSTICS ELECSYS HCG+B; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number HCG+BETA
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas e411 analyzer is (b)(6).The investigation is ongoing.Medwatch field e initial report info: e1 initial reporter establishment name: (b)(6).
 
Event or Problem Description
The initial reporter complained of discrepant results for 1 patient sample tested for elecsys hcg+b on a cobas e 411 analyzer (disk system).The initial result with the patient sample at 1:100 dilution was 59.69 miu/ml with a data flag.The hcg test strip result using the gold immunochromatography method was a strong positive result, prompting the rerun of the patient sample.The repeat result of the undiluted patient sample was 3457 miu/ml with a data flag.
 
Additional Manufacturer Narrative
The investigation reviewed the calibration data; calibrator 1's signals were within the specified ranges while calibrator 2's signals were lower.The customer stated that the qcs were within the specified ranges.The field service engineer performed instrument checks and maintenance.The investigation did not identify a product problem based on the information provided.The cause of the event could not be determined.

Brand Name
ELECSYS HCG+B
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key20864558
Report Number1823260-2024-03556
Device Sequence Number8564774
Product Code DHA
UDI-Device Identifier04015630939022
UDI-Public04015630939022
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberHCG+BETA
Device Catalogue Number03271749160
Device Lot Number774930
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2024
Supplement Date Received by Manufacturer12/19/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown